# SDR SWAA043076

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 50,162 hours, 46,253 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE BUSHING PER MM.
